# SDR AALA202010119001

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 17,498 hours, 8,292 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 201383606
- Part serial: 2866
- Condition: Cracked
- Location: Mlg
- Part time: 17,504 hours, 8,298 cycles
- Component: Landing Gear, Messier
- Component part number: 201540001070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CRACK IN APEX PIN OF LT MLG TORQUE LINK.  REPLACED APEX PIN WITH NEW, IAW AMM 32-11-29.
